# SDR HALA2022050200170

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 47,456 hours, 7,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 AISLE EXIT SIGN AT 3L DOOR BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED AISLE EXIT SIGN AT 3L DOOR PER A330 AMM 33-51-17. (8463768)
